# SDR UIEA2018110532504

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,191 hours, 18,943 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON THE GROUND,  THREE ATTEMPTS.  SERVICED THE APU OIL SYSTEM IAW AMM 12-13-04 , OPS CHECKED NORMAL IAW AMM 49-11-00.
